Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 74, NWS La Crosse, WI

June 14, 2008Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 14, 2008, 4:27 PM CDT for Grant County, Wisconsin. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2008, 4:27 PM CDT (21:27 UTC)
Expired
Jun 14, 2008, 5:15 PM CDT
In force
48 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Grant County, WI

The radar

The La Crosse radar (KARX), 103 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 4:50 PM CDTHAIL 0.25Fennimore, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:14 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1987 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 142126
SVRARX
WIC043-142215-
/O.NEW.KARX.SV.W.0074.080614T2127Z-080614T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
427 PM CDT SAT JUN 14 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GRANT COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 515 PM CDT

* AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED NEAR BLOOMINGTON...OR 10 MILES NORTHWEST OF
  LANCASTER...MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNT IDA AND WERLEY AROUND 435 PM...
  FENNIMORE AND STITZER AROUND 445 PM...
  PRESTON AROUND 455 PM...
  CASTLE ROCK AROUND 500 PM...
  RED OAK RIDGE AROUND 505 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4296 9098 4313 9043 4293 9043 4292 9043
      4287 9098
TIME...MOT...LOC 2127Z 254DEG 30KT 4291 9085

$$

NWS LA CROSSE
3 follow-up statements
000 
WWUS53 KARX 142143
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
443 PM CDT SAT JUN 14 2008

WIC043-142215-
/O.CON.KARX.SV.W.0074.000000T0000Z-080614T2215Z/
GRANT WI-
443 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL GRANT COUNTY...

AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR STITZER...OR 6 MILES NORTH OF LANCASTER...MOVING EAST AT 49 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PRESTON AND CASTLE ROCK AROUND 450 PM...
  RED OAK RIDGE AROUND 455 PM...

LAT...LON 4295 9081 4305 9070 4313 9043 4299 9043
      4297 9043 4292 9043 4289 9080
TIME...MOT...LOC 2143Z 258DEG 43KT 4293 9063

$$

RRS
000 
WWUS53 KARX 142157
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
457 PM CDT SAT JUN 14 2008

WIC043-142215-
/O.CON.KARX.SV.W.0074.000000T0000Z-080614T2215Z/
GRANT WI-
457 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EAST CENTRAL GRANT COUNTY...

AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR MONTFORT...OR 15 MILES NORTHWEST OF
MINERAL POINT...MOVING EAST AT 45 MPH.

LAT...LON 4291 9062 4301 9060 4305 9043 4299 9043
      4296 9043 4292 9043
TIME...MOT...LOC 2157Z 260DEG 44KT 4296 9040

$$

RRS
000 
WWUS53 KARX 142209 RRA
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
510 PM CDT SAT JUN 14 2008

WIC043-142220-
/O.EXP.KARX.SV.W.0074.000000T0000Z-080614T2215Z/
GRANT WI-
510 PM CDT SAT JUN 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRANT COUNTY
EXPIRES AT 515 PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4291 9062 4301 9060 4305 9043 4299 9043
      4296 9043 4292 9043
TIME...MOT...LOC 2210Z 260DEG 44KT 4299 9019

$$

RRS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:48 PM CDT, 39 minutes earlier.

Area forecast discussion, Jun 14, 3:48 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
348 PM CDT SAT JUN 14 2008

.SHORT TERM...THROUGH TUESDAY

FORECAST FOCUS IS ON CONVECTIVE CHANCES TONIGHT AND INTO SUNDAY...
AND AGAIN LATE TUESDAY.

19Z SURFACE ANALYSIS SHOWS HIGH PRESSURE OVER THE OZARKS AND OHIO
VALLEY REGION BACK INTO THE HIGH PLAINS. LOW PRESSURE WAS LOCATED
OVER ND AND ALSO THE WESTERN GREAT LAKES. WEAK FRONTAL BOUNDARIES
WERE WORKING WITH SOUTHERLY FLOW FROM THE PLAINS TO GENERATE BATCHES
OF CONVECTION TO THE SOUTH AND ACROSS THE DAKOTAS.

FIRST...CONVECTION INTO THE FAR SOUTHERN COUNTIES OF THE FORECAST
AREA. EXPECT THIS TO PERSIST INTO THE EVENING UNDER MAIN CAPE AXIS
AND NEAREST THE MOISTURE FEED. OTHER CONVECTION ACROSS THE DAKOTAS
EXPECTED TO MOVE AND/OR DEVELOP EAST/SOUTHEAST TOWARD THE AREA AS
SHORT WAVE ENERGY MOVES ACROSS THE REGION ON THE SOUTH SIDE OF THE
MAIN UPPER LOW CORE NEAR HUDSON BAY. MOISTURE REMAINS A LIMITING
FACTOR FOR WIDESPREAD DEVELOPMENT...BUT ENOUGH SUPPORT TO MAINTAIN
AND EXPAND THE 50 POP. NAM MOST ROBUST WITH QPF IN OUR REGION...WITH
SOME SUPPORT FROM EASTARW4 AND EASTNMM5. OVERALL...WIDESPREAD RAIN
AMOUNTS NOT EXPECTED TO BE HEAVY...BUT THERE REMAINS THE POSSIBILITY
FOR ISOLATED HIGHER AMOUNTS...PERHAPS UP TO AN INCH IN SOME SPOTS.
SOME POTENTIAL FOR SEVERE STORMS WITH COOL POOL FOR HAIL
DEVELOPMENT...AND DRY LOWER LAYER ASSISTING WITH WIND POTENTIAL.

CONVECTIVE ACTIVITY LOOKS TO CONTINUE ACROSS THE AREA INTO SUNDAY.
MUCH OF THE AREA WILL HAVE AT LEAST A CHANCE FOR RAIN SUNDAY
MORNING...WITH THE RAIN CHANCES BY AFTERNOON CONFINED TO THE
SOUTHEAST PART OF THE FORECAST AREA...AS WELL AS NORTH CENTRAL
WISCONSIN WHERE CYCLONIC FLOW AROUND THE MAIN UPPER LOW...COMBINED
WITH THE COLD POOL MAY GENERATE INSTABILITY SHOWERS AND
THUNDERSTORMS. THIS ACTION WILL LIKELY CONTINUE INTO SUNDAY NIGHT
BEFORE DIMINISHING. DOES NOT APPEAR TO BE ENOUGH SUPPORT FOR ANY
SEVERE WEATHER.

HIGH PRESSURE BUILDS IN FOR MONDAY...PROVIDING DRY SKIES AND COOL
TEMPERATURES. SOME QUESTION THEN ON POTENTIAL FOR SHOWERS AND
THUNDERSTORMS ON TUESDAY. MODELS SUPPORT A WEAK SHORT WAVE TROUGH
MOVING ACROSS THE AREA IN THE NORTHWEST FLOW...PROVIDING A CHANCE
FOR SHOWERS AND THUNDERSTORMS. MOISTURE LIMITED ONCE AGAIN...AND
MODELS A BIT AT ODDS ON THIS. BUT APPEARS TO BE ENOUGH FORCING AND
SUPPORT FOR AT LEAST A CHANCE LATE TUESDAY INTO TUESDAY NIGHT.

TEMPERATURES LOOKING COOL FOR MID-JUNE...ESPECIALLY MONDAY.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT SATURDAY

MEDIUM RANGE MODELS STILL SUPPORTIVE OF A SOMEWHAT PROLONGED PERIOD
OF DRY WEATHER. PATTERN REMAINS BLOCKY...WITH MEAN TROUGHS OVER BOTH
COASTS...AND A RIDGE OVER CENTRAL NORTH AMERICA. THIS PLACES OUR
REGION IN A COOL AND DRY NORTHWEST FLOW ALOFT...WITH THE MAIN FLOW OF
SHORT WAVE TROUGHS DROPPING INTO THE GREAT LAKES...TOO FAR EAST FOR
MUCH ACTION. COOL TEMPERATURES LOOK TO PREVAIL THROUGH THE WEEK.

&&

.AVIATION...
GENERAL VFR CONDITIONS EXPECTED AT KRST/KLSE TONIGHT/SUN...HOWEVER A
CHANCE SHRA/TSRA WILL SPREAD ACROSS THE AREA MAINLY LATER TONIGHT/
EARLY SUN MORNING. A SERIES OF SHORTWAVES WILL SLIDE SOUTHEAST
ACROSS THE AREA TONIGHT AND EARLY SUNDAY. THE BULK OF THE MOISTURE
RETURN AND INCREASE OF INSTABILITY AHEAD OF THESE FEATURES...AND
HIGHER SHRA/TSRA CHANCES...LOOK TO REMAIN SOUTH OF THE TAF SITES
THRU THIS EVENING...ACROSS NORTHEAST IA/SOUTHWEST WI THRU. AS ONE
STRONGER SHORTWAVE HEADS TOWARD THE AREA LATER TONIGHT/SUN MORNING
SOME OF THE MOISTURE/INSTABILITY...ALONG WITH THE CHANCES OF
SHRA/TSRA... ARE PULLED NORTH OVER THE TAF SITES. CARRIED SCT VFR CB
LAYER MUCH OF TONIGHT INTO SUN MORNING DUE SCT TSRA EXPECTED IN THE
AREA. ADDED VCSH FOR LATE TONIGHT/EARLY SUN MORNING FOR NOW WITH SCT
COVERAGE OF SHRA/TSRA EXPECTED. LATER SHIFTS SHOULD BE ABLE TO
DETAIL THIS INTO A SHORT PERIOD OF BKN CB  AND PERHAPS TSRA ONCE
TIMING/EVOLUTION OF THE MOISTURE/ SHORTWAVES BECOME CLEARER.
IMPROVING VFR CONDITIONS FOR LATER SUN MORNING/AFTERNOON AS
NORTHWEST WINDS/SUBSIDENCE SCOUR MOISTURE OUT OF THE AREA.

&&

.HYDROLOGY...
RIVERS CONTINUE TO FALL OVER THE FORECAST AREA. STILL SOME AREAS OF
HIGH WATER...WITH A FEW WARNINGS STILL ONGOING. ANY NEW RAINFALL
WILL BE OF CONCERN...BUT OVERALL NOT FEELING THAT THERE WILL BE A
WIDESPREAD THREAT FOR HEAVY RAINFALL...WITH STORMS EXPECTED TO MOVE
THROUGH SOMEWHAT QUICKLY. THUS WILL HOLD OFF ON ANY WATCH OR OUTLOOK
AT THIS POINT.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM/HYDRO...MW
AVIATION...RRS
Hazardous weather outlook, Jun 14, 5:35 AM CDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
535 AM CDT SAT JUN 14 2008

MNZ079-WIZ017-029-032>034-151000-
BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU-WABASHA-
535 AM CDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PORTION OF
SOUTHEAST MINNESOTA...AND WESTERN INTO NORTH CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL BE MOVING ACROSS THE NORTHERN PLAINS
INTO THE REGION BY LATER THIS AFTERNOON FOR A CHANCE OF
THUNDERSTORMS. THERE MAY BE ENOUGH INSTABILITY AND WIND SHEAR
THROUGH THE ATMOSPHERE TO PRODUCE A FEW SEVERE STORMS. DAMAGING WIND
AND LARGE HAIL WOULD BE THE MAIN SEVERE THREAT.

A FEW RIVERS ACROSS SOUTHEAST MINNESOTA INTO WESTERN WISCONSIN REMAIN
HIGHER THAN NORMAL DUE TO RECENT HEAVY RAINS. ALTHOUGH NO FLOODING IS
OCCURRING...THE RIVERS WILL BE RUNNING FAIRLY SWIFT AND THEREFORE
CAUTION SHOULD BE USED IF VENTURING NEAR OR ON THESE RIVERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST SUNDAY
THROUGH SUNDAY EVENING AS AN UPPER LEVEL DISTURBANCE AND SURFACE
COLD FRONT WORK SLOWLY THROUGH THE REGION. WHILE WIDESPREAD HEAVY
RAIN IS NOT EXPECTED...SOME LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE
WITH A FEW OF THE THUNDERSTORM CLUSTERS. THIS MAY CAUSE SOME
RUNOFF ON THE SATURATED SOILS AND RESULTANT RISES ON RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY NOT BE NEEDED BUT SPOTTER GROUPS MAY
WANT TO MONITOR LATEST FORECASTS FOR THIS AFTERNOON INTO
TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041>044-053>055-
151000-
ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-
FLOYD-HOUSTON-HOWARD-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-
RICHLAND-VERNON-WINNESHIEK-WINONA-
535 AM CDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL BE MOVING ACROSS THE NORTHERN PLAINS
INTO THE REGION BY LATER THIS AFTERNOON FOR A CHANCE OF
THUNDERSTORMS. THERE MAY BE ENOUGH INSTABILITY AND WIND SHEAR
THROUGH THE ATMOSPHERE TO PRODUCE A FEW SEVERE STORMS. DAMAGING WIND
AND LARGE HAIL WOULD BE THE MAIN SEVERE THREAT.

SIGNIFICANT RIVER FLOODING WILL CONTINUE FOR MANY RIVERS ACROSS THE
AREA AS RUNOFF FROM RECENT HEAVY RAINS CONTINUES. MANY ROADS NEAR
THESE RIVERS WILL CONTINUE TO BE CLOSED DUE TO THE FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST SUNDAY
THROUGH SUNDAY EVENING AS AN UPPER LEVEL DISTURBANCE AND SURFACE
COLD FRONT WORKS SLOWLY THROUGH THE REGION. WHILE WIDESPREAD HEAVY
RAIN IS NOT EXPECTED...SOME LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE
WITH A FEW OF THE THUNDERSTORM CLUSTERS. THIS MAY DELAY SOME
CRESTS ON AREA RIVERS...OR CAUSE QUICK RUNOFF ON THE SATURATED
SOILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY THIS AFTERNOON INTO THIS
EVENING. IN ADDITION...ANY RAINFALL OR FLOODING REPORTS WOULD BE
GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

WIZ061-151000-
GRANT-
535 AM CDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PORTION OF SOUTHWEST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL BE MOVING ACROSS THE NORTHERN PLAINS
INTO THE REGION BY LATER THIS AFTERNOON FOR A CHANCE OF
THUNDERSTORMS. THERE MAY BE ENOUGH INSTABILITY AND WIND SHEAR
THROUGH THE ATMOSPHERE TO PRODUCE A FEW SEVERE STORMS. DAMAGING WIND
AND LARGE HAIL WOULD BE THE MAIN SEVERE THREAT.

MANY ROADS REMAIN CLOSED IN GRANT COUNTY AND A STATE OF
EMERGENCY IS IN EFFECT THERE AS THE COUNTY RECOVERS FROM HEAVY RAINS
ON THURSDAY AND THURSDAY EVENING. ANY ADDITIONAL HEAVIER RAINFALL
THIS AFTERNOON AND OVERNIGHT MAY EXACERBATE THESE FLOOD CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST SUNDAY
THROUGH SUNDAY EVENING AS AN UPPER LEVEL DISTURBANCE AND SURFACE
COLD FRONT WORKS SLOWLY THROUGH THE REGION. WHILE WIDESPREAD HEAVY
RAIN IS NOT EXPECTED...SOME LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE
WITH A FEW OF THE THUNDERSTORM CLUSTERS. THIS AGAIN MAY EXASPERATE
FLOODING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY THIS AFTERNOON INTO THIS
EVENING. IN ADDITION...ANY RAINFALL OR FLOODING REPORTS WOULD BE
GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

DAS

In the hours before

Local storm report, Jun 14, 3:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
358 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             NORTH ANDOVER           42.82N 90.97W
06/14/2008  E0.50 INCH       GRANT              WI   TRAINED SPOTTER

&&

DANB
Local storm report, Jun 14, 4:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
400 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             NORTH ANDOVER           42.82N 90.97W
06/14/2008  M1.00 INCH       GRANT              WI   TRAINED SPOTTER

&&

DANB
Local storm report, Jun 14, 4:01 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
401 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             5 S ARLINGTON           42.68N 91.67W
06/14/2008  E0.88 INCH       FAYETTE            IA   PUBLIC

            PUBLIC ESTIMATES NICKEL SIZE HAIL 5 MILES SOUTH OF
            ARLINGTON.

&&

DTJ
Local storm report, Jun 14, 4:09 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
409 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             1 W LANCASTER           42.85N 90.73W
06/14/2008  M0.50 INCH       GRANT              WI   EMERGENCY MNGR

&&

MW
Local storm report, Jun 14, 4:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
414 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             LANCASTER               42.85N 90.71W
06/14/2008  M0.75 INCH       GRANT              WI   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS PENNY SIZE HAIL IN DOWNTOWN
            LANCASTER.

&&

DTJ
Local storm report, Jun 14, 4:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
423 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             LANCASTER               42.85N 90.71W
06/14/2008  E1.75 INCH       GRANT              WI   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS GOLF BALL SIZE HAIL IN
            LANCASTER.

0410 PM     HAIL             1 NE LANCASTER          42.86N 90.69W
06/14/2008  E1.00 INCH       GRANT              WI   PUBLIC

            PUBLIC REPORTS ONE INCH SIZE HAIL ONE MILE NORTHEAST OF
            LANCASTER.

&&

DTJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:48 PM CDTFlash Flood WarningARXGrant2 hr
Jun 14, 3:49 PM CDTSevere Thunderstorm WarningARXGrant56 min
Jun 14, 4:40 PM CDTSevere Thunderstorm WarningARXGrant35 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.